Pain Management Community
Overdose?
About This Community:

This patient support community is for discussions relating to pain management, chronic pain, arthritis, back pain, cancer, headaches, movement disorders pain, and muscle pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Overdose?

About 24 hours ago  I decided to do something beyond idiotic, I took about 150MG each of ADHD medication called Adderall (adderrall) XR, I crushed up the little beads inside the powder. I'm 17 weighing 120. I took the pills in about a 12 hour time span. After I took the last one I began to faint, having dizzyness, hallucination. I understand this could easily be the result of Low Blood Pressure, anyways i'm still a little dizzy and lightheaded when I stand up, but not as bad, so the likelyhood of the medication wearing off is pretty high. But now i'm starting to get some chest pain on my left side. I read on a website that when Adderall (adderrall) XR is crushed up it can cause damage to your circulatory system. Is this true? and what could the chest pain be? Am I in any danger?
Related Discussions
  • Adderall (2 replies):
    My doctor just prescribed Adderall 10 mg - 2x/day to add...[more]
  • chest pains (2 replies):
    i took too many sleeping pills i called poison control h...[more]
5 Comments Post a Comment
Blank
1375159_tn?1311691944
Please go to the emergency room! I do believe that it could cause damage, but I am not a doctor. Please, have someone take you, or call an ambulance.

Please keep us updated.
Blank
1035252_tn?1371343440
I'm sure it can cause damage.  I know that what's done is done, so I won't berate you, but don't abuse drugs. seriously. you're going to kill yourself for a high.

I can't tell you what the chest pain is, but I would seek medical attention. I can't tell you if you are currently in danger or not, but I would say....maybe. You should be seen by a doctor.

Best of luck....try to learn to have fun without the drugs, or you'll spend the rest of your life paying for it (if you have a life to spend). And trust me, I get it...I'm only 25 so I remember being 17 quite clearly...but you DO have better sense, if you use it. I hope you haven't caused damage but the only way to know is to be seen by a doctor...I hope everything turns out well and this is a lesson for you. No use hating yourself over it, just remember it next time you think it's worth getting high.
Blank
547368_tn?1332173665
Hi Throx,

My response is a bit late but if you are having any symptoms please seek medical care.
Excuse my frustration but why on earth would you do something so foolish? You are young and have so much life ahead of you....but not if you misuse drugs. I am not trying to judge you.... I am just very concerned for you!  

Please seek some counselling and find how to get high on life instead of drugs. Life is so short and so precious!

My Best,
~Tuck
Blank
Avatar_f_tn
Yea man I'm only 23 years of age and I strongly agree with everyone eles plz plz plz get medical help. At least calla pharmacy and ask it there are any counter drugs u can take suck as a small dose of Xanax or something in that family.yo ima tell u this. Not that I'm proud of it trust me. But Iv done it all weed,abused xanax,Booz  ,beans(extacy) coke , sad to say but even opioids like OC,hydrocodone ,ext. let me say this Iv taken adderall (adderrall)  and other add med sence like 5-7 years old  I currently been take adderall (adderrall) for the last 3 month. Please believe me man plz.  Addereall is a very real drug it can be very dangerous to even take your recommended dosage your doc gives u let alone the amount u took. 3 months is my life with adderall (adderrall) ( 3 panic 4thone was a severe panic {aexcioty <can't spell} ,-hyperventilation  absolutely no reason hand crampon almost fainting )kinda thing and all I did was instead of take my normal dose 1@7 1@3.  I took one at 10:30 11 and one at like 2 2:15  Trust me ima pretty tuff guy   Not everyone can handle stimulants the same way others do.    O and I know to party with addereall or to stay up and study or whatever u do with it is positive. But most especially plz never exceed a normal dose again and never drink with it   U won't get drunk and ask anyone 6-10 beers a few shots and a few drinks u may be able to Handel is all a big *** trick your body feels it and doesn't know to warn your brain  to eather get sick,sleep or pass out,loos balance,or even vomit.  So I know your post is old but if your not gona take it from your parents,friend,woman , preast  or whoever u listen to. Take it from me   A 23 year old purtorican dude who has no reason to lie to u if u can help it  try not to make mistakes and have to learn from it yeas that is the best way. Buut be smart and learn from mine.        Pease out hope u straight be safe

Ps chest pain can be A.a mild or severe heart attack [many different typed and ways it happens]B.very high blood pressure C. Hope not but a blood clot leadind to stroke or seizure  D.your muscles having contractions. Yes your lungs and contract or restrict really fast or slow down very slow  witch leads to respiratory acting all wrong or just stop. Witch btw u know and feel cuz u feel that u can't talk ,think ,walk/run  let alone breath in and if u do witch u won't be able to u won't get a breath sensation and black out Orr bye bye    The electricity in your heart could also be having problems as well,mentally thinking about it even if it really hurts mental though could and will make it more scarier and will most defiantly make it physically hurt more THIS is only a few things that can be wrong witch I y we all say get help!!!!! Plz do not t do it again and worn others  much luck.            
Blank
Avatar_f_tn
DuceAce
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Pain Answerers
1855076_tn?1337118903
Blank
marycarmel
MA
Avatar_m_tn
Blank
trixy71
Avatar_m_tn
Blank
philnoir
Rocky Mountains, CO
Avatar_f_tn
Blank
JadedSweetheart
CA
1193998_tn?1265121197
Blank
carolanivey
OH
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA